Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes stomach discomfort? - Online Doctor Chats

Date : 16-Jul-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi
Doctor:
Please proceed with your query
User:Hi I am XXXX I have a problem. I feel empty feeling in stomach sometimes
User:Sometimes I feel that feeling rising upwards
User:I am a Diabetic for 2 months
User:What can be the reason
User:Gastrick prblem
User:?
Doctor:The problem appears vague, you should describe me in detail
Doctor:It could be a gastritis problem
Doctor:if the blood sugar is not under control then you find these problems constantly
User:Means sometimes I feel a strange vacumm in stomach inside and that feeling rise upwards
User:I am having Lesuride MPS
User:and PAN IT
User:regularly
Doctor:Ok those medicines cause it
Doctor:the feeling
User:means?
User:But the feeling much less now after the medicines
User:any medicine u will prescribe?
Doctor:I want to know the blood sugar levels
Doctor:Diabetic gastroparesis is common
Doctor:I suggest you to check with your doctor about it
Doctor:The gut will move very slowly
User:Last month around Fasting 170
User:PP 150
User:what is gut?
Doctor:stomach
Doctor:I think your blood sugar is not under control
Doctor:So you might have these feeling because of various medications that you take
User:what can I do now?
User:The gut will move very slowly means?
Doctor:you might have that empty feeling after the moves slowly into the next part
Doctor:As I said it is a non specific symptom and it needs more details
Doctor:I also suggest you to post your query to a Diabetologist as AAS query
User:any prescription?
Doctor:on this forum
User:any sugestion?
User:AAS query means?
Doctor:specialist query
User:ok
Doctor:I do not think new prescriptions will help you
Doctor:you just need to modify the way you eat and the time of medications
User:I am taking medicine prescribed by family physician
User:He is an Diabetologist
Doctor:Ok did you see the doctor about this new complaint
Doctor:What did he say?
User:I told him
User:So he gave these medicines on gastrick
Doctor:ok how many days you been using
Doctor:Did it help you
User:It is helping
User:feeling much less now
User:Do you prescribe any Doctor/
Doctor:ok so if this helps you it is better to continue it
Doctor:Itopiride in PAN IT will fasten the slow moving gut
Doctor:so that is why you have better feeling
Doctor:I think you current doctor is doing goood
User:ok
Doctor:and no need to change it
User:will I contact any Doctor ?
User:as per your reference?
Doctor:My only problem would be to keep the blood sugar under 120mg/dl
Doctor:with several medications and life style modifications
User:like?
Doctor:Running, timely meal, follow up with doctor
User:ok
User:thanks
Doctor:Do you have any more queries?
User:not now.
User:thanks a lot
Doctor:Thanks for visiting me here. Bye for now.
User:Bye.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor